# SDR 97UAL900859

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Eicas Message
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bf Goodrich, 101655303
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT WING SLIDE EICAS MESSAGE CAME ON INTERMITTENTLY ON TAXI OUT.  *S/D*  ACCOMPLISHED LT OFF-WING ESCAPE SYSTEM CHECK OF ADJUSTMENT OF SLIDE COMPARTMENT DOOR PROXIMITY SENSOR.  THE SENSOR WAS FOUND WITHIN LIMITS.  ACCOMPLISHED CHECK OF DOOR ADJUSTMENT AND DOOR LOCK SENSOR S198.  ALL WAS FOUND WITHIN LIMITS.  ACCOMPLISHED BITE OF PROXIMITY SENSOR BOX.  NO DEFECTS NOTED.  CAUSE UNKNOWN.  RETURNED AIRCRAFT BACK TO NORMAL.  AIRCRAFT TAXIED WITH NO MESSAGES.
